# SDR AALA20100831TUL04

- Difficulty date: August 31, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 63,410 hours, 31,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKATE ANGLE DOUBLER IS CRACKED LOWER LEFT SIDE OF VERTICAL STAB AT CANT 1403.  INSTALLED NEW SKATE ANGLE DOUBLER AT CANT 1403 LEFT SIDE PER AARD53-10-00-2.
